# SDR ABXA050306

- Difficulty date: November 7, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5644678
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORD AT STA 857, RT BUTT LINE 23 CORRODED.  FABRICATED CHORD AT STA 857, RT BUTT LINE 23 IAW REA D853-52537.  MATERIAL USED P/N: AND-10134-1407, P/O NR1122772.
